Kidney creatanine count jumped from 1.3 to 1.8 in about two months. Am trying to figure out why. Am also using neurontin as a sleep aid as of 1/1/12. Other drugs include levoxyl 137, tricor 140, wellbutrin 300.My kidney function was severely compromised by extensive use of NSAIDS in 1988-1990 (ibuprofen).
17 Jan 2012
Guaifenesin can cause an inability to urinate. Whether this is causing your increase in creatanine, can't say for sure. The other medications particularly the Tricor can also affect the kidney function and hence the need for ongoing blood work. Best to discuss with the prescribing doctor.
- Levoxyl Drug Information
- Neurontin Drug Information
- Tricor Drug Information
- Guaifenesin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 Aug 2010
When you stop taking Tricor because of all the side effects is it possible if you are a female that it would trigger an early menstral cycle?
1 answer • 3 Jan 2011
I started taking neurontin about week ago, every night I toss and turn and dont seem to be able to fall asleep, then when I do, I sleep very light ...
3 answers • 7 Apr 2011
I'm taking this medicine one capsule, three times per day. Because my right kidney is pain and I feel renal stone. When I took this medicine, I ...
3 answers • 6 Aug 2015